# SDR A6WA201140457

- Difficulty date: April 30, 2011
- Submitted: June 17, 2011
- Operation: Air carrier
- Aircraft: N418AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7618
- Aircraft time: 21,633 hours, 20,134 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Gouged
- Location: Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER CENTER HINGE FITTING FOR ELEVATOR IS GOUGED.  BLENDED OUT GOUGE TO A SMOOTH CONTOUR.  FOUND TO BE WITHIN LIMITS NDT INSP NO DEFECTS NOTED.  ALODINED, PRIMED AND TOP COATED.
